# SDR CA010103002

- Difficulty date: December 4, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 650 hours
- Engine: Lyc O540F1B5
- System (JASC): 6220 · Main Rotor Head
- Part: Hub
- Part number: C1541
- Condition: Worn
- Location: Main Rotor
- Part time: 1,062 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER NOTICING A RAPID INCREASE IN VIBRATION WE TRIED TO DYNAMICALLY BALANCE THE MAIN ROTOR. SINCE WE WERE UNABLE TO BE WITHIN RECEPTACLE LIMITS, WE REMOVED THE MAIN ROTOR HEAD AND ROTOR BLADES FOR FURTHER INSPECTION. WE FOUND THE HUB HOLE ENLARGED, THE JOURNAL BUSHINGS C-106 WERE WORN BEYOND LIMITS, AND THE BEARING C648-1 WAS OVAL IN SHAPE AND COMPLETELY WORN ON ONE SIDE BY APPROXIMATELY 0.200.THE ROTOR HEAD HAS BEEN REMOVED AND SHIPPED TO ROBINSON HELICOPTER CO. FOR OVERHAUL OR PROBABLE REPLACEMENT.THE PROBABLE CAUSE APPEARS TO BE A PREMATURE WEAR WHICH WAS AGGRAVATED WITH SUBSEQUENT FLIGHTS.
